# SDR UIEA2011060800288

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,058 hours, 21,241 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

1ST OBSERVER'S SEAT MAP LIGHT.  TRANSFERRED & NBSP; TO MDDR 24530. CAT C MEL NR 33-1.
